# SDR SWAA2021081632327

- Difficulty date: March 12, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 3 ON SKIN LOCATED SLAT STATION 202.45 LT WING / REPLACED SLAT 3 LT WING AND STEPS ARE DOCUMENTED ON NRC # L164736
